Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have pain and blinking of the eye. Tried allergy pills, ibuprofen, neckpad. What can it be?

For the last week or so I have been having a quick stabbing pain in [only] my left eye triggered by blinking or moving the eye. I if i do a deep blink, pain is horrible and shoots down to my ear and out to temple and a spot in upper left of head. When it does this, pain last longer maybe 5-10 sec. I've also noticed that the top left side of my head is very sensitive when i brush - like i'm brushing across a nerve pain. Yesterday i noticed that if i touch my neck mid-way down neck and between tendon (muscle?) and trachea (esophogus?) I can make the pain happen. Shoots up my neck, into my ear and top of my. It's like these spots are connected. Tried allergy pill, ibuprofen, heating pad, neck exercises and this is still happening. I have any hypothyroid and have TMJ
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
all THESDE PIN TOWARDS ACUTE SINUSITIS WHEN PUS AND MUCUS FILKS IN SINUSES THESE SYMPTOMPS APPEAR
SO YOU HAVE TO CLEAR SINUSES
NORMALLY MANY ANTIBIOTICS DONOT GO IN SINUSES
TAKE METRGYL 200 MG FOR 2 WK THIS CLEARS THE SINUSES VERY FAST
TAKE ALLEGRA 120 MG BD
TAKE DICLOFENIC SR ONCE A DAY
ADD ANTACID
NEOSPORIN H EYE OINTMENT IN NOSE BD
SEA WATER IN EACH NOSTRIL NIGHT
CONTINUE FOR 3 WK
APPLY LOCAL GEL FOR PAINS IN NECK AND TMJ
EXERCISES CAN BE CONTD
LOT OF WARM WATER IN MORNING
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor